RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2011, Volume 3, Issue 4, Pages 43–56 (Mi ufa117)  

This article is cited in 2 scientific papers (total in 2 papers)

On decay rate of solution to degenerating linear parabolic equations

V. F. Gilimshinaa, F. Kh. Mukminovb

a Bashkir State Pedagogical University, Ufa, Russia
b Ufa State Aviation Technical University, Ufa, Russia

Abstract: Existence and uniqueness of the solution to a linear degenerating parabolic equation is established in unbounded domains by the method of Galerkin's approximations. The first and the third boundary-value conditions are considered. The upper estimate of the solution decay rate is established when $x\to\infty$ in view of the influence of higher-order coefficients of the equation. The upper estimate of the decay rate of the solution $t\to\infty$ depending on the geometry of the unbounded domain is proved as well.

Keywords: degenerating parabolic equation, decay rate of solution, upper estimates, existence of solution.

Full text: PDF file (474 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.946
Received: 30.06.2011

Citation: V. F. Gilimshina, F. Kh. Mukminov, “On decay rate of solution to degenerating linear parabolic equations”, Ufimsk. Mat. Zh., 3:4 (2011), 43–56

Citation in format AMSBIB
\Bibitem{GilMuk11}
\by V.~F.~Gilimshina, F.~Kh.~Mukminov
\paper On decay rate of solution to degenerating linear parabolic equations
\jour Ufimsk. Mat. Zh.
\yr 2011
\vol 3
\issue 4
\pages 43--56
\mathnet{http://mi.mathnet.ru/ufa117}
\zmath{https://zbmath.org/?q=an:1249.35132}


Linking options:
  • http://mi.mathnet.ru/eng/ufa117
  • http://mi.mathnet.ru/eng/ufa/v3/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Vil'danova, F. Kh. Mukminov, “Anisotropic uniqueness classes for a degenerate parabolic equation”, Sb. Math., 204:11 (2013), 1584–1597  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. F. Vil'danova, F. Kh. Mukminov, “Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds”, Ufa Math. J., 7:2 (2015), 55–63  mathnet  crossref  isi  elib
  • ”фимский математический журнал
    Number of views:
    This page:291
    Full text:57
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019